Publications and preprints

  • The Fulton Mac Pherson operad and the W-construction [arXiv], Homology Homotopy and Applications vol. 23 n.2 (2021)
  • On the multisimplicial cup product (with A. Pizzi) [arXiv], preprint
  • A cell decomposition of the Fulton Mac Pherson operad [arXiv], preprint
  • Koszul duality for topological E_n-operads (with M. Ching) [arXiv], preprint
  • Planar non-formality of the little discs operad in characteristic two [arXiv], Quart. J. Math. 70(2), 689-701 (2019)
  • Non-formality of planar configuration spaces in characteristic two [arXiv], Int.Math.Res.Not. 2020 n.10 (2020) 3100-3129
  • A remark on configuration spaces of two points (with G. Raptis), [arXiv], Proceedings of the Edinburgh Mathematical Society 61 n. 2 (2018) 599-605
  • The space of linear maps into Grassmann manifolds (with W. Ben Hammouda and S. Kallel), [abs] Forum Mathematicum 25 n.6 (2013), p. 1181-1215.
  • Mod-two cohomology of symmetric groups as a Hopf ring (with C. Giusti and D. Sinha) [abs], Journal of Topology, vol. 5 (2012), p. 169-198.
  • Cyclic operad formality for compactified moduli spaces of genus zero surfaces (with J. Giansiracusa) [pdf], T.A.M.S., vol. 364 (2012), p. 5881-5911.
  • Formality of the framed little 2-discs operad and semidirect products (with J. Giansiracusa) in: Homotopy theory of function spaces and related topics, Cont. Math. 519 (2010), AMS, pp. 115-121 [pdf]
  • The topological cyclic Deligne conjecture [pdf], Algebraic and Geometric Topology 9 (2009), 237-264
  • The operad Lie is free (with R. Tauraso) [arXiv] Journal of Pure and Applied Algebra 213 (2009), pp. 224-230
  • Generalized string topology operations (with K. Gruher) [abs] [pdf] Proceedings of the London Mathematical Society 96 (2008) 78-106.
  • Knots, operads and double loop spaces [abs] IMRN 13628(2006)
  • Rational maps and string topology (with S. Kallel), [abs] Geometry and Topology 10 (2006), pp. 1579-1606.
  • Symmetric products of two dimensional complexes (with S. Kallel) [arXiv] in: Recent Developments in Algebraic Topology, Contemporary Mathematics 407 (2006), pp.147-161.
  • Configuration spaces are not homotopy invariant (with R. Longoni) [abs] Topology, Vol. 44, 2 (2005) 375-380
  • Configuration spaces on the sphere and higher loop spaces [abs] [ps] Math. Z. 248 (2004), pp. 527-540.
  • Framed discs operads and Batalin-Vilkovisky algebras (with N.Wahl ), [abs] [ps] Quart. J. Math. 54 (2003), pp. 213-231.
  • Configuration spaces with summable labels [abs] in: Cohomological Methods in Homotopy Theory, Prog. in Math. 196 (2001) pp. 375-396.
  • Homotopy type of Euclidean configuration spaces [pdf] Suppl. Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 66 (2001), pp. 161-164.
  • Rational homotopy nilpotency of self-equivalences [abs] Journal of Topology and its Applications, 77/1 (1997), pp. 37-50.